MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 420MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 420MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.162S
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information was not provided for reporting.Device malfunctioned intraoperative.Device was not implanted/explanted.Device is not expected to be returned for manufacturer review/investigation.(b)(4) used to capture additional medical/surgical intervention required.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent a femoral fracture procedure.During the procedure, a helical blade completely missed the nail.There was a surgical delay of about one and a half hour to get the nail out and the surgeon had to re-do the procedure using a smaller diameter nail and a new blade.The procedure was completed successfully with no impact to the patient.Patient outcome was reported as fine.This report is for one (1) 11mm/130 deg ti cann tfna 420mm/right - sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Dhr review was completed.Manufacturing location: (b)(4).Manufacturing date: 22-sep-2017.Expiration date: 31-aug-2027.Part #: 04.037.162s, lot#: h458299 (sterile) - 11mm/130 deg ti cann tfna 420mm / right - sterile.Quantity 6.Inspection sheet for tfna assembly inspection and inspection sheet for in-process/inspect dimensional/final met inspection acceptance criteria.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.¿sterility documentation was reviewed and determined to be conforming.¿ device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 420MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7508651
Report Number2939274-2018-52153
Device Sequence Number1529757
Product Code HSB
UDI-Device Identifier10886982096708
UDI-Public(01)10886982096708
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.162S
Device Catalogue Number04.037.162S
Device Lot NumberH458299
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;